Alert archive / California / Hazardous Seas Warnings in 2016

Hazardous Seas Warning 3, NWS Eureka, CA

January 7, 2016

NWS Eureka, CA issued this hazardous seas warning at Jan 7, 2016, 12:02 PM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2016, 12:02 PM PST (20:02 UTC)
Expired
Jan 7, 2016, 3:00 PM PST
In force
3 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

870 
WHUS76 KEKA 072002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1202 PM PST THU JAN 7 2016

PZZ470-475-080415-
/O.EXP.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/
/O.NEW.KEKA.SE.W.0003.160107T2002Z-160107T2300Z/
/O.CON.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1202 PM PST THU JAN 7 2016

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...SE 5 TO 15 KT.

* WAVES/SEAS...W 17 TO 20 FT AT 17 SECONDS...SUBSIDING TO 15 FT 
  AT 15 SECONDS THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS   ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-080415-
/O.EXP.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/
/O.NEW.KEKA.SC.Y.0005.160107T2002Z-160108T1700Z/
/O.CON.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1202 PM PST THU JAN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. 

* WINDS...S 10 TO 15 KT.

* WAVES/SEAS...W 16 TO 17 FT AT 17 SECONDS...SUBSIDING TO 15 FT
  AT 15 SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-080415-
/O.EXP.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/
/O.NEW.KEKA.SC.Y.0005.160107T2002Z-160108T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1202 PM PST THU JAN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. 

* WINDS...S-SW 5 TO 15 KT.

* SEAS...W 16 TO 17 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15
  SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
432 
WHUS76 KEKA 072301
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 PM PST THU JAN 7 2016

PZZ470-475-080715-
/O.EXP.KEKA.SE.W.0003.000000T0000Z-160107T2300Z/
/O.EXA.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/
/O.CON.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 PM PST THU JAN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. 

* WINDS...SE 5 TO 15 KT.

* WAVES/SEAS...W 17 TO 19 FT AT 17 SECONDS...SUBSIDING TO 15 FT
  AT 15 SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS   ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-080715-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/
/O.CON.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
301 PM PST THU JAN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

* WINDS...S 10 TO 15 KT.

* WAVES/SEAS...SUBSIDING TO 15 FT AT 15 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-080715-
/O.CON.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
301 PM PST THU JAN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WINDS...S-SW 5 TO 15 KT.

* SEAS...SUBSIDING TO 15 FT AT 15 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jan 7, 4:45 AM PST, 7 hours 17 minutes earlier.

Area forecast discussion, Jan 7, 4:45 AM PST, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
445 AM PST THU JAN 7 2016

.SYNOPSIS...A SERIES OF OFFSHORE LOW PRESSURE SYSTEMS AND
FRONTAL BOUNDARIES WILL PRODUCE PERIODS OF RAIN...HIGH ELEVATION
SNOW...AND GUSTY SOUTHERLY WINDS THROUGH NEXT WEEK. BREAKS IN
PRECIPITATION ARE EXPECTED EARLY FRIDAY...SUNDAY...AND TUESDAY.

&&

.DISCUSSION...LIGHT SHOWER ACTIVITY CONTINUES TO GRADUALLY
DIMINISH THROUGHOUT THE AREA THIS MORNING...ALTHOUGH A FEW SHOWERS
REMAIN JUST OFF THE REDWOOD COAST AS OF 4 AM. A FEW STATIONS
ACROSS THE EASTERN PARTS OF TRINITY COUNTY CONTINUE TO RECORD VERY
LIGHT PRECIPITATION AS WELL...LIKELY OWING TO PERSISTENT MOIST
SOUTHERLY FLOW BEING FORCED OVER THE EASTERN SLOPES OF THE KLAMATH
MOUNTAINS. THROUGH THE REMAINDER OF THE DAY A GRADUAL DOWNWARD
TREND IN PRECIPITATION COVERAGE IS EXPECTED...AND MOST AREAS WILL
REMAIN DRY WITH PERHAPS EVEN A FEW BREAKS IN THE CLOUDS BY EARLY
AFTERNOON. BY LATE AFTERNOON AND EVENING...ANOTHER BATCH OF LIGHT
RAIN IS EXPECTED AS THE LAST REMNANTS OF AN UPPER LOW MOVE
ONSHORE. THIS IS LOW IS CURRENTLY VISIBLE ON SATELLITE JUST OFF
THE OREGON COAST...AND WHILE PREVIOUS MODEL RUNS HAVE TAKEN THIS
LOW SOUTH OF CAPE MENDOCINO...RECENT MODEL TRENDS ALONG WITH
SATELLITE OBSERVATIONS INDICATE THAT THE REDWOOD COAST AND
ADJACENT INTERIOR AREAS WILL BE THE FOCUS FOR PRECIPITATION
INSTEAD. SNOW LEVELS ARE EXPECTED TO INCREASE SLIGHTLY FROM
CURRENT LEVELS TO AROUND 4000 FEET AHEAD OF THIS LOW...ALTHOUGH
SOME OF THE INTERIOR VALLEYS OF TRINITY COUNTY MAY SEE SNOW LEVELS
FALL TO THE VALLEY FLOOR OVERNIGHT. IN ANY CASE...WHEREVER SNOW
DOES FALL IT WILL BE LIGHT AND NOT LIKELY TO REACH ADVISORY
CRITERIA.

BEYOND TODAY...THE ACTIVE AND PROGRESSIVE PATTERN THAT WE
CURRENTLY FIND OURSELVES IN WILL CONTINUE WITH NO SIGNS OF
STOPPING OVER THE NEXT WEEK OR SO. AS SUCH...A SERIES OF FAST
MOVING STORM SYSTEMS WILL BRING REGULAR EPISODES OF MODERATE
PRECIPITATION AND BREEZY SOUTHEASTERLY WINDS PUNCTUATED BY COOL
AND DRY PERIODS. THE FIRST OF THESE SYSTEMS WILL BRING MORE
PRECIPITATION TO THE REGION LATE FRIDAY THROUGH SATURDAY AFTER A
SHORT BREAK FROM THE RAIN. A SLIGHTLY MORE SUBSTANTIAL RIDGE WILL
RESULT IN DRY CONDITIONS SUNDAY AND SUNDAY NIGHT...HOWEVER
ADDITIONAL STORMS WILL BRING MORE RAIN MONDAY AND WEDNESDAY. THESE
STORMS HAVE MANY SIMILAR CHARACTERISTICS AS THE ONES THAT HAVE
PASSED THROUGH THE AREA RECENTLY...AND HEAVIEST PRECIPITATION WILL
LIKELY CONTINUE TO BE FOCUSED SOUTH OF CAPE MENDOCINO.
FORTUNATELY...EVEN THOUGH WE ARE IN A WET AND ACTIVE PATTERN...THE
FAST MOVING NATURE OF THESE SYSTEMS WILL LIKELY PREVENT HEAVY RAIN
FROM FALLING IN ANY ONE PLACE FOR VERY LONG...WHICH IS EXPECTED TO
MITIGATE THE FLOODING THREAT WHILE PROVIDING BENEFICIAL RAINS. AS
FOR SNOW...WHILE HIGH ELEVATION PEAKS WILL CONTINUE TO SEE
SNOW...THESE SYSTEMS DO NOT APPEAR TO BE PARTICULARLY COLD AND
SNOW LEVELS WILL LIKELY REMAIN ABOVE THE MAJORITY OF OUR AREA
PASSES ASIDE FROM POSSIBLY THE HIGHER PASSES OF 36. /BRC

&&

.AVIATION...MAIN ISSUES WILL CENTER AROUND SHOWER ACTIVITY AND
THE POTENTIAL OF GROUND FOG ACROSS INTERIOR SITES FOR THE NEXT TAF
CYCLE. ISOLATED TO SCATTERED SHOWERS ARE EXPECTED ACROSS MUCH OF
THE REGION TODAY FOLLOWED BY MORE WIDESPREAD AND CONSISTENT
RAINFALL NORTH OF HWY 36 TONIGHT AS A WEEK FRONT MOVES THROUGH.
THERE IS POTENTIAL FOR SOME PATCHY IFR TYPE FOG AROUND THE
INTERIOR VALLEYS THIS MORNING BUT IT WILL BE VERY LOCALIZED AND
BRIEF. OTHERWISE SOME MAINLY VFR FOR THE REMAINDER OF TODAY WITH
THE EXCEPTION OF BRIEF PERIODS OF MVFR DUE TO SHOWERS.

&&

.MARINE...THE SEA STATE HAS INCREASED OVER THE LAST SEVERAL HOURS
AS ANOTHER SWELL PROPAGATES THE COASTAL WATERS. CURRENT SWELL
HEIGHTS ARE RUNNING 16 TO 19 FT THIS MORNING. THE HAZARDOUS SEAS
WARNING WILL REMAIN IN EFFECT THROUGH LATER THIS MORNING...AND WILL
HAVE TO BE REASSESSED TO SEE WHETHER IT CAN BE TAKEN DOWN OR EXTENDED
A LITTLE LONGER.  ALTHOUGH WAVE HEIGHTS MAY FALL OUT OF WARNING
CATEGORY THEY WILL REMAIN ELEVATED THROUGH MUCH OF THE DAY BEFORE
DIMINISHING LATER THIS EVENING AND THROUGH FRIDAY. SEAS WILL REMAIN
AROUND 8 TO 12 FT THROUGH THE WEEKEND. GENTLE TO MODERATE WINDS WILL
BECOME VARIABLE THROUGH EARLY THURSDAY AS LOW PRESSURE MOVES TO THE
EAST. THEN EXPECT SOUTHERLY FLOW TO RETURN FRIDAY AS ANOTHER LOW
PRESSURE SYSTEM APPROACHES THE REGION.

.BEACH HAZARDS...A HIGH SURF ADVISORY CONTINUES FOR THE COASTAL
WATERS AS A LARGE SWELL WITH BREAKERS AROUND 20 TO 24 FT
PROPAGATES ACROSS THE NORTHWEST CALIFORNIA BEACHES TODAY. THIS
THREAT WILL DIMINISH THIS EVENING THROUGH THE WEEKEND AS THE LARGE
SWELL SUBSIDES. COASTAL FLOODING WILL ALSO BE PRESENT DUE TO HIGH
TIDES OVER THE NEXT SEVERAL MORNINGS. THUS A COASTAL FLOOD
ADVISORY IS IN EFFECT THIS MORNING AND WILL LIKELY BE NEEDED FOR
FRIDAY MORNING TOO AS THE PREDICTED TIDE WILL BE HIGHER PROMOTING
NUISANCE FLOODING AROUND HUMBOLDT BAY. HIGHER ASTRONOMICAL TIDES
ARE PREDICTED THROUGH THE WEEKEND.

PREDICTED HIGH TIDES AT THE NORTH SPIT TIDE GAUGE...
THURSDAY: 7.45 FT AT 9:17 AM
FRIDAY: 7.68 FT AT 9:57 AM
SATURDAY: 7.84 FT AT 10:38 AM
SUNDAY: 7.91 FT AT 11:19 AM

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     HIGH SURF ADVISORY UNTIL 6 PM PST THIS EVENING FOR CAZ001-002.

     COASTAL FLOOD ADVISORY FROM 8 AM TO 11 AM PST THIS MORNING FOR
     CAZ001.

NORTHWEST CALIFORNIA COASTAL WATERS...
     HIGH SURF ADVISORY UNTIL 6 PM PST THIS EVENING FOR PZZ410.

     HAZARDOUS SEAS WARNING UNTIL 9 AM PST THIS MORNING FOR
     PZZ450-455-470-475.

     GALE WATCH FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT FOR
     PZZ450.

     GALE WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR
     PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 7, 4:55 AM PST, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
455 AM PST THU JAN 7 2016

CAZ001-081300-
REDWOOD COAST-
455 AM PST THU JAN 7 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM PST THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS IN EFFECT ALONG THE COAST THROUGH
THIS EVENING FOR SURF HEIGHTS OF 20 TO 24 FEET. A COASTAL FLOOD
ADVISORY IS ALSO CURRENTLY IN EFFECT BETWEEN 8 AND 11 AM THIS
MORNING DUE TO THE COMBINATION OF HIGH SURF AND ASTRONOMICAL
TIDES. LOW LYING AREAS SUCH AS KING SALMON AND ARCATA BOTTOMS WILL
LIKELY EXPERIENCE MINOR COASTAL FLOODING AROUND HIGH TIDE AS A
RESULT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER STORM SYSTEM WITH RAIN AND GUSTY RIDGETOP WINDS IS
EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-081300-
MENDOCINO COAST-
455 AM PST THU JAN 7 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS IN EFFECT ALONG THE COAST THROUGH
THIS EVENING FOR SURF HEIGHTS OF 20 TO 24 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER STORM SYSTEM WITH RAIN AND GUSTY RIDGETOP WINDS IS
EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-004-076-081300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
455 AM PST THU JAN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SHOWERS AND HIGH ELEVATION SNOW WILL BE POSSIBLE LATE THIS
AFTERNOON AND OVERNIGHT TONIGHT. SNOW LEVELS WILL RANGE FROM 3500
TO 4500 FEET...AND ONLY VERY LIGHT ACCUMULATIONS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER STORM SYSTEM WITH RAIN...HIGH ELEVATION
SNOW...AND GUSTY RIDGETOP WINDS IS EXPECTED LATE FRIDAY THROUGH
EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 6:41 PM PSTSpecial Marine WarningEKA19 min
Jan 7, 12:05 AM PSTCoastal Flood AdvisoryEKA11 hr
Jan 7, 2:27 AM PSTGale WatchEKA25 hr
Jan 7, 12:02 PM PSTSmall Craft AdvisoryEKA3 days

Nearby

Hazardous Seas Warnings in California, 2016Every hazardous seas warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.